# SDR SIMA20190827002

- Difficulty date: August 27, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 5,488 hours, 3,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS NOXIOOUS PLKASTIC BURNING SMELL IN CABIN. NO VISIBLE SMOKE NOTED. PAX REACTED DISCOMFORT.   C/W FIN TASK FOUND #2 PACK TO HAVE BURNING ODOR IN CABIN PER FIM 21-20-00-810-801 FOUND #2 TO BE THE SOURCE OF ODOR, POSSIBLE COFFEE CONTAMINATION FOUND IN ACM INLET. PERFORM T/S PER FIM 21-20-00-810-803-A AND 21-20-00-810-801-A. COULD NOT FIND SOURCE OF ODOR ON GROUND.
